I have been recently diagnosed with severe depression, ptsd and mpd. I have been suffering from depression my entire life (unknown that was what it was). I have been married for 13 years with 3 children. At the end of last year the depression took a strong hold. I withdrew from "my life" and was unhappy no matter what was going on. My husband was laid off from work almost 2 years now. He has been a full time college student since last June. He was so determined to make all A's. That has been his primary focus. When the depression really took over, I started to lose interest in everything except "farmville" on facebook. During that time an old high school class mate found me on fb and we started talking. The relationship developed into more than it should. Exchanging of pictures and video chats. I was so happy to have someone that I thought cared about me and was interested in my day to day life. Since I had completely withdrawn from "my life" I was not able to see anything that my husband was doing for me and to figure out what was wrong with me. I am in therapy but am not making the progress that he wants or needs to explain my actions. I also exchanged pictures with an unknown person met through fb.. that I can't explain. The online relationship has gaps in my memory that I don't recall any of the events (he has read the chat logs so he knows more than me), my therapist said those conversations were through my alter. Anyway... I an not finding anything on the net that can help me explain to my husband that some (not all and not looking for an excuse) of the behavior may be normal for someone suffering from depression. I have dismissed using the pstd and mpd as explanations to him as they only seem to aggregate the situation. Does anyone out there have any advice or information that may be helpful?
They are still working on adjusting the meds to get them so I can stop having such up's and downs. My primary doctor will not adjust the meds as it is beyond the scope of his/her medical training. So waiting for the funds to see a psy to adjust meds.